# SDR W8PA970734

- Difficulty date: May 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956WP
- Make and model: Boeing 737-3Q8
- Aircraft serial: 24299
- System (JASC): 2620 · Extinguishing System
- Part: Lines
- Condition: Kinked
- Location: Aft Fire Bottle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING FUSELAGE 47 FOUND TWO KINKED LINE ON AFT FIRE BOTTLE.  REMOVED DAMAGED LINES.  REINSTALLED NEW LINES PER SRM 51-10-02 AND MM 26-21-11.  (M)
